MathSciNet Relay Station
MathSciNet bibliographic data
MR1904054 (2003f:35039) 35E10 (30G35)
Braun, Rüdiger W.; Meise, Reinhold; Taylor, B. A. Surjectivity of constant coefficient partial differential operators on $\scr A(\Bbb R\sp 4)$ and Whitney's $C\sb 4$-cone. Hommage à Pascal Laubin. Bull. Soc. Roy. Sci. Liège 70 (2001), no. 4-6, 195–206 (2002).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement